advertisement
Question
Posted by: Elsie | 2008/01/14

Anti-depressants

Good day,

I Have been using Paxil 20mg 1 per day for about 3 years. I tend to get headaches after taking these. What is the side effects of this anti-depressant tablet.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Elsie
The side effects include: Sweating, nausea, dry mouth, constipation, decreased appetite, sleepyness, tremor, low libido, yawn, tiredness. If you get headaches you may need to reduce the dose ( skip every second day) for a few days.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement